Homology and Direct Sums of Countable Abelian Groups.
Mathematische Zeitschrift, Tome 101 (1967), pp. 182-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
abelian group theory, totally projective groups, homological characterization, direct sums of countable reduced p-groups, d.s.c. groups
@article{MZ_1967__101_170837,
author = {R.J. Nunke},
title = {Homology and {Direct} {Sums} of {Countable} {Abelian} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {182--212},
year = {1967},
volume = {101},
zbl = {0173.02401},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__101_170837/}
}
R.J. Nunke. Homology and Direct Sums of Countable Abelian Groups.. Mathematische Zeitschrift, Tome 101 (1967), pp. 182-212. http://geodesic.mathdoc.fr/item/MZ_1967__101_170837/